Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Finite simultaneous bending
HTML articles powered by AMS MathViewer

by Reza Chamanara
Conform. Geom. Dyn. 10 (2006), 203-226
Published electronically: September 21, 2006


We construct a finite approximation to a Jordan curve with the given pair of bending measured laminations.
Similar Articles
Bibliographic Information
  • Reza Chamanara
  • Affiliation: Institute for Studies in Theoretical Physics and Mathematics (IMP), Tehran, Iran
  • Address at time of publication: Institute for Mathematical Sciences, Stony Brook University, Stony Brook, New York 11794-3660
  • Email:
  • Received by editor(s): March 22, 2004
  • Received by editor(s) in revised form: April 3, 2006
  • Published electronically: September 21, 2006
  • Additional Notes: This research was in part supported by a grant from IPM (No. 83510120)
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 203-226
  • MSC (2000): Primary 51M15, 51B10; Secondary 51N25, 51M10, 30F40
  • DOI:
  • MathSciNet review: 2261049